# SDR GRAA9701

- Difficulty date: January 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1068T
- Make and model: Doug DC-9-15
- Aircraft serial: 45782
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6011779
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENV - MAINTENANCE REPORTS CABIN EMERGENCY LIGHTING FAILS TO SHUT DOWN WHEN POWER IS REMOVED FROM AIRCRAFT BUSES.  MAINTENANCE REMOVED AND REPLACED BOTH 28V POWER SUPPLY PACKS (P/N 6011779, 601179) IN THE OVERHEAD AT ROW 161.  OPS CHECK OF ALL EMERGENCY LIGHTING GOOD.  (M)
